MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 22003E-07
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris smartsite extension set there was a blockage.This occurred 7 times.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the product is not working correctly and/or functioning properly.We had a total of 7 just this past week that the same thing happened.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by the customer that they had a total of 7 just this past week that the same thing happened.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 22003e-07 lot number 22039352 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure was not identified as no product was returned.Even though no sample/photo was received and failure could not be confirmed, a capa (corrective action preventative action) has been initiated to investigate the customer¿s reported failure mode.A trend for this occlusion issue has been identified for this product line, and a team has been assembled in order to investigate the issue.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16097434
Report Number9616066-2022-02125
Device Sequence Number6703860
Product Code FPA
UDI-Device Identifier50885403242043
UDI-Public(01)50885403242043
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2023
Device Model Number22003E-07
Device Catalogue Number22003E-07
Device Lot Number22039352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown